... with my bf and at that time i was a vrgn and i lost my vrgnty but got a v lill amount of blood and pain at that time and he did not ejaculated sperms still not to take any kind of risk i had an ipill within the 12 hrs and it started to pain my body and abdominal area..aftr few hours it started bleeding but the bleeding was v light and it stoped in just two days and from tht day i m having naushea and severe body ache and abdominal pain too and now aftr 6-7 (11-may) days i again got bleeding though i dont have any sex and this time its a heavy flow and this is my 3rd bleeding in this month... m dyng with pain and naushea plz tell me doctor is it an ipill effect or becoz of losng my vrgnty or i m in any danger plz help me doctor..m very tense is there any chances of geting pregnant or any damage in reproductive system..plz doctor help me m v tense..i m dying with pain and feeling like my legs aint working... for me this is a very serious problem as i cant consult any gynee for this reason... so please doctor try to get me out of this
The ipill has some nasty side effects. The one thing that bothers me is the pain you are in. That shouldn't be. You really should see your doctor. The ipill doesn't do anything that would cause pain. And loosing your virginity shouldn't be doing it either. I'm not convinced its got anything to do with you having sex. But you need to be checked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2013 • 1 answer
If taken an ipill 2 hrs after unprotected sex , and if due for periods the next day , and ut has be?
Posted 23 Aug 2014 • 1 answer
Hi.i had a unprotected sex with my gf during the last day of her periods after 4 hrs later she took?
Posted 4 Sep 2014 • 1 answer
Posted 18 Sep 2014 • 1 answer
Posted 5 Nov 2014 • 1 answer